# SDR AALA990767

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7534A
- Make and model: Doug DC-9-82
- Aircraft serial: 49988
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Catwalk
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, CATWALK CEILING EMERGENCY EXIT LIGHT AT AFT POSITION INOPERATIVE.  RESEALED BULB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
